Báo cáo y học: " Post-injection delirium/sedation syndrome in patients with schizophrenia treated with olanzapine long-acting injection, I: analysis of cases"

Tuyển tập báo cáo các nghiên cứu khoa học quốc tế ngành y học dành cho các bạn tham khảo đề tài: Post-injection delirium/sedation syndrome in patients with schizophrenia treated with olanzapine long-acting injection, I: analysis of cases | Detke et al. BMC Psychiatry 2010 10 43 http 1471-244X 10 43 BMC Psychiatry RESEARCH ARTICLE Open Access Post-injection delirium sedation syndrome in patients with schizophrenia treated with olanzapine long-acting injection I analysis of cases Holland C Detke David P McDonnell Elizabeth Brunner Fangyi Zhao Sebastian Sorsaburu Victoria J Stefaniak and Sara A Corya Abstract Background An advance in the treatment of schizophrenia is the development of long-acting intramuscular formulations of antipsychotics such as olanzapine long-acting injection LAI . During clinical trials a post-injection syndrome characterized by signs of delirium and or excessive sedation was identified in a small percentage of patients following injection with olanzapine LAI. Methods Safety data from all completed and ongoing trials of olanzapine LAI were reviewed for possible cases of this post-injection syndrome. Descriptive analyses were conducted to characterize incidence clinical presentation and outcome. Regression analyses were conducted to assess possible risk factors. Results Based on approximately 45 000 olanzapine LAI injections given to 2054 patients in clinical trials through 14 October 2008 post-injection delirium sedation syndrome occurred in approximately of injections or of patients 30 cases in 29 patients . Symptomatology was consistent with olanzapine overdose . sedation confusion slurred speech altered gait or unconsciousness . However no clinically significant decreases in vital signs were observed. Symptom onset ranged from immediate to 3 to 5 hours post injection with a median onset time of 25 minutes post injection. All patients recovered within to 72 hours and the majority continued to receive further olanzapine LAI injections following the event. No clear risk factors were identified. Conclusions Post-injection delirium sedation syndrome can be readily identified based on symptom presentation progression and temporal relationship to

TÀI LIỆU LIÊN QUAN
TÀI LIỆU XEM NHIỀU
TÀI LIỆU MỚI ĐĂNG
285    115    1    25-11-2020
117    120    0    25-11-2020